# SDR COEA2017051001957

- Difficulty date: May 10, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N957FE
- Make and model: Cessna 208B
- Aircraft serial: 0070
- Aircraft time: 14,897 hours, 13,996 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: C20050R
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 7777, YKM-GEG DISCREPANCY: FIRE DETECTION RED TEST BUTTON POPPED OFF DURING TAXI, RESULTING IN AN AURAL WARNING FIRE INDICATION. MAINTENANCE REPLACED THE FIRE DETECT TEST SWITCH IAW C208 MM IPC 26-10-00 FIG 1 ITEM 87.
